MathSciNet Relay Station
MathSciNet bibliographic data
MR1955260 (2003m:41027) 41A25 (39A13 42C40 65T60)
Jia, Rong-Qing Convergence rates of cascade algorithms. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1739–1749 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement